# SDR DL72S952483

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162268A
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR CRACKED AT CENTER ATTACH POINT FOR BULLNOSE, 36 INCHES FROM INBD END, OF NR 5 L/E KRUGER FLAP.   REPAIRED PER SRM 57-50-3, FIG. 11 REFERENCE ERA NR 270969-14.
